Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Kansas City, MO

February 27, 2011Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Feb 27, 2011, 5:57 PM CST for Randolph County, Missouri. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2011, 5:57 PM CST (23:57 UTC)
Expired
Feb 27, 2011, 6:15 PM CST
In force
18 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Randolph County, MO

The radar

The St Louis radar (KLSX), 170 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 27, 6:05 PM CSTTSTM WND GST 607 Ssw Huntsville, MORELAYED THROUGH MEDIA. BLEW A LAWN WINDMILL THROUGH A RESIDENCE WINDOW.
Feb 27, 6:25 PM CSTTSTM WND DMGCairo, MOPOSSIBLE TORNADO. SIGNIFICANT ROOF DAMAGE TO HOME...DESTRUCTION OF GARAGE...TRACTOR TRAILER AND CARS BLOWN OFF ROAD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 1:12 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 12.0 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
382 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
498 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WUUS53 KEAX 272357
SVREAX
MOC175-280015-
/O.NEW.KEAX.SV.W.0004.110227T2357Z-110228T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 615 PM CST

* AT 556 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HUNTSVILLE...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUNTSVILLE...MOBERLY...CAIRO AND RENICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3938 9231 3937 9231 3928 9254 3930 9263
      3941 9269 3961 9232 3961 9230
TIME...MOT...LOC 2357Z 238DEG 43KT 3938 9255
WIND...HAIL <50MPH 1.00IN

$$

CDB
1 follow-up statement
171 
WWUS53 KEAX 280012
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CST SUN FEB 27 2011

MOC175-280022-
/O.EXP.KEAX.SV.W.0004.000000T0000Z-110228T0015Z/
RANDOLPH MO-
612 PM CST SUN FEB 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY WILL EXPIRE AT
615 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CST.

LAT...LON 3938 9231 3937 9231 3928 9254 3930 9263
      3941 9269 3961 9232 3961 9230
TIME...MOT...LOC 0012Z 238DEG 43KT 3947 9235

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 5:41 PM CST, 16 minutes earlier.

Area forecast discussion, Feb 27, 5:41 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CST SUN FEB 27 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

THE UPPER TROUGH OVER NEW MEXICO WAS BEGINNING TO SHEAR EAST
NORTHEAST AS A STRONG SPEED MAX SHIFTS NORTHEAST INTO OKLAHOMA. THE
NOSE OF THE JET ALONG WITH LOW LEVEL MOISTURE CONVERGENCE AND
MLCAPE/MUCAPES AROUND 1500 J/KG HAS INITIATED THUNDERSTORMS IN
EASTERN KANSAS AND WEST CENTRAL MISSOURI. THE WARM FRONT WHICH MADE
IT AS FAR NORTH AS CASS COUNTY WAS SHIFTING SOUTH WITH THIS TREND TO
CONTINUE AS THUNDERSTORMS WILL ADD SOME MOMENTUM TO THE FRONT. AS PER
THE MODEL GRIDS...THE TIGHT BAROCLINIC ZONE AND MODERATE ELEVATED
INSTABILITY WILL GRADUALLY SHIFT SOUTHEAST THIS EVENING...ENDING THE
SEVERE WEATHER THREAT BY LATE EVENING. THE PRIMARY SEVERE WEATHER
THREAT IS LARGE HAIL. FOR THE HEAVY RAIN AND FLOODING THREAT...SEE
HYDROLOGY SECTION BELOW.

OTHERWISE...SURFACE TEMPERATURES HAVE FALLEN INTO THE 30S NORTH OF
THE FRONTAL BOUNDARY WITH THE CONCERN SHIFTING TO THE POTENTIAL FOR
WINTER WEATHER. MODELS HAVE HAD VARIOUS SOLUTIONS ON THE STRENGTH OF
THE DEFORMATION ZONE AS IT CROSSES INTO MISSOURI. PREFER THE LATEST
WEAKER SOLUTION OF THE RUC...LIMITING THE PRECIPITATION FOR
NORTHWESTERN MISSOURI. FROM WEST CENTRAL MISSOURI TO NORTH CENTRAL
MISSOURI...IT WILL BE A RACE BETWEEN THE FAST MOVEMENT OF THE SYSTEM
AND THE FAST LOW AND MID LEVEL COOLING. BASED ON LATEST SHORT TERM
GUIDANCE...BELIEVE SNOW AMOUNTS WILL GENERALLY BE AROUND ONE INCH
WITH ISOLATED HIGHER AMOUNTS. WILL WATCH LATEST TRENDS THROUGH THE
EVENING.

ANY SNOW WILL QUICKLY SHIFT OUT OF CENTRAL MISSOURI EARLY MONDAY.
COOLER AND DRIER AIR WILL ADVECT SOUTHEAST INTO THE CWA LATE TONIGHT
AND MONDAY.

.HYDROLOGY...

FLOOD WATCH CONTINUES FOR TONIGHT FOR SNOW LIQUID EQUIVALENT STILL
ON THE GROUND...AND EXPECTED QPF. HEADWATER GUIDANCE INDICATES ONLY
0.5 AND 1.5 INCHES OF LIQUID EQUIVALENT NECESSARY TO PRODUCE RIVER
FLOODING FOR THE TYPICAL SUSPECTS. BASINS IN THE SRN CWA...WHILE NOT
HAVING A GREAT SNOW PACK...HAVE THE LOWEST GUIDANCE VALUES. WHILE
AREAS ALONG AND NORTH OF THE MISSOURI RIVER HAVE SUBSTANTIAL LIQUID
EQUIVALENT READY TO BE RELEASED WITH ANY SUBSTANTIAL RAINFALL. IF
THUNDERSTORMS HAPPEN TRAIN OVER THIS AREA JUST NORTH OF THE MISSOURI
RIVER WHERE 6 TO 8 INCHES OF SNOW FELL JUST DAYS AGO...MORE
SIGNIFICANT FLOODING MAY VERY WELL BE POSSIBLE.

DB

MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)

THERE IS STILL QUITE A SPREAD ON THE SYSTEM FOR FRIDAY AND EARLY
SATURDAY. ECMWF HAS HAD SIGNIFICANT TROUBLE WITH CONTINUITY.
HOWEVER...THE LATEST ECMWF IS CONSISTENT WITH THE GFS WITH THE
POTENTIAL FOR ANOTHER WINTER EVENT BY LATE FRIDAY NIGHT.

DB

&&

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORMS AND INCREASING SURFACE WINDS HAS LED
TO AN INCREASE IN CEILINGS AND VISIBILITIES. THE WARM FRONT WHICH WAS
ABOUT 50 MILES SOUTH OF THE KC TERMINALS IS NOW MOVING SOUTH AS A
COLD FRONT. WARM AND MOIST AIR RIDING NORTH ABOVE THE COLD
FRONT...ALONG WITH THE APPROACH OF AN UPPER LEVEL STORM SYSTEM
APPROACHING FROM THE WEST...WILL CONTINUE TO PRODUCE CONVECTION
THROUGH 03Z-04Z. CEILINGS AND VISIBILITIES WILL BE VARIABLE THIS
EVENING FROM IFR TO MVFR. AS COLDER AIR SURGES SOUTH AFTER MIDNIGHT...A
QUICK TRANSITION TO SNOW WILL OCCUR WITH LIGHT ACCUMULATIONS
POSSIBLE...AROUND AN INCH OR LESS. CANNOT RULE OUT A BRIEF
PERIOD...LESS THAN ONE HOUR...OF SLEET. BY 12Z...THE SNOW WILL END
WITH RAPID GRADUAL IMPROVEMENT OF CEILINGS AND VISIBILITIES.

DB

&&

.HYDROLOGY...

FLOOD WATCH CONTINUES FOR TONIGHT FOR SNOW LIQUID EQUIVALENT STILL
ON THE GROUND...AND EXPECTED QPF. HEADWATER GUIDANCE INDICATES ONLY
0.5 AND 1.5 INCHES OF LIQUID EQUIVALENT NECESSARY TO PRODUCE RIVER
FLOODING FOR THE TYPICAL SUSPECTS. BASINS IN THE SRN CWA...WHILE NOT
HAVING A GREAT SNOW PACK...HAVE THE LOWEST GUIDANCE VALUES. WHILE
AREAS ALONG AND NORTH OF THE MISSOURI RIVER HAVE SUBSTANTIAL LIQUID
EQUIVALENT READY TO BE RELEASED WITH ANY SUBSTANTIAL RAINFALL. IF
THUNDERSTORMS HAPPEN TRAIN OVER THIS AREA JUST NORTH OF THE MISSOURI
RIVER WHERE 6 TO 8 INCHES OF SNOW FELL JUST DAYS AGO...MORE
SIGNIFICANT FLOODING MAY VERY WELL BE POSSIBLE.

DB

MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)

THERE IS STILL QUITE A SPREAD ON THE SYSTEM FOR FRIDAY AND EARLY
SATURDAY. ECMWF HAS HAD SIGNIFICANT TROUBLE WITH CONTINUITY.
HOWEVER...THE LATEST ECMWF IS CONSISTENT WITH THE GFS WITH THE
POTENTIAL FOR ANOTHER WINTER EVENT BY LATE FRIDAY NIGHT.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ013>017-020>025-028>033-
     037>040-043>046-053-054.

KS...FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ025-057-060-103>105.

&&
Hazardous weather outlook, Feb 27, 5:54 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 PM CST SUN FEB 27 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...
 RIVER AND URBAN AND LOW LYING AREA FLOODING.
 SEVERE THUNDERSTORMS WITH LARGE HAIL.

DESPITE THE COLD AIR IN PLACE AT THE SURFACE...A MOIST AND UNSTABLE
AIRMASS ALOFT WILL OVERSPREAD THE REGION THIS EVENING...NORTH OF A
COLD FRONT LOCATED FROM BUTLER TO BOONVILLE. THUNDERSTORMS WILL
CONTINUE TO SPREAD ALONG AND NORTH OF THE COLD FRONT THIS EVENING.
SOME OF THESE STORMS COULD BECOME SEVERE...PRIMARILY ALONG AND SOUTH
OF A LINE FROM KANSAS CITY TO MACON WITH THE GREATEST THREAT FROM
MOUND CITY KANSAS TO BUTLER TO BOONVILLE. LARGE HAIL IS THE PRIMARY
THREAT UNTIL 9 PM.

THE COMBINATION OF HEAVY RAIN AND SNOWMELT COULD LEAD TO SIGNIFICANT
RIVER FLOODING THE NEXT SEVERAL DAYS. FLOODING OF LYING AREAS AND
URBAN AREAS ARE ALSO POSSIBLE TONIGHT. THE GREATEST THREAT FOR FLOODING IS
SOUTH OF A LINE FROM ST JOSEPH TO KIRKSVILLE.

LATER TONIGHT...AS COLDER AIR MOVES IN BEHIND THE STORM SYSTEM...ANY
LINGERING PRECIPITATION WILL CHANGE TO SLEET AND THEN SNOW. THE
INTENSITY OF THE STORM AND HOW FAST TEMPERATURES FALL IS STILL
UNCERTAIN. HOWEVER...AT THIS TIME...SNOW ACCUMULATIONS ARE EXPECTED
TO BE AROUND ONE INCH WITH LOCAL AMOUNTS TO TWO INCHES. THE GREATEST
THREAT FOR ACCUMULATING SNOWFALL IS NORTH OF A LINE FROM KANSAS CITY
TO KIRKSVILLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A BRIEF PERIOD OF LIGHT SNOW IS POSSIBLE IN CENTRAL MISSOURI BETWEEN
6 AND 9 AM. LITTLE IF ANY ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF INTERSTATE 70
THIS AFTERNOON AND EVENING.

DB

In the hours before

Local storm report, Feb 27, 4:45 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             PLEASANT HILL           38.80N 94.27W
02/27/2011  M1.00 INCH       CASS               MO   OFFICIAL NWS OBS

&&

GAMIS
Special weather statement, Feb 27, 4:54 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CST SUN FEB 27 2011

MOZ030-031-037>039-043>045-272345-
CARROLL MO-CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-RAY
MO-SALINE MO-
454 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND SOUTHWESTERN
CARROLL COUNTY IN NORTH CENTRAL MISSOURI...AND SOUTHERN RAY...
LAFAYETTE...EASTERN JACKSON...JOHNSON AND EASTERN CASS COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 545 PM CST...

AT 451 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE TAPAWINGO TO
LONE JACK TO HARRISONVILLE...AND MOVING EAST AT 65 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH EXTREMELY HEAVY RAIN WHICH
MAY CAUSE LOCALIZED FLOODING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDEN CITY...GRAIN VALLEY...BUCKNER...OAK GROVE...ODESSA...
  HOLDEN...RICHMOND...LEXINGTON...HIGGINSVILLE...WARRENSBURG...
  CONCORDIA...KNOB NOSTER...CARROLLTON...SWEET SPRINGS...SIBLEY...
  LEVASY...KINGSVILLE...ORRICK...WELLINGTON AND HENRIETTA.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 BETWEEN MILE MARKERS 14 AND 69.
  I-470 BETWEEN MILE MARKERS 11 AND 16.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3849 9440 3882 9432 3914 9443 3943 9348
      3911 9333 3878 9341
TIME...MOT...LOC 2254Z 249DEG 57KT 3910 9426 3887 9417
          3862 9424

CDB
Local storm report, Feb 27, 5:03 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             CONCORDIA               38.99N 93.57W
02/27/2011  M0.88 INCH       LAFAYETTE          MO   CO-OP OBSERVER

&&

GAMIS
Special weather statement, Feb 27, 5:21 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CST SUN FEB 27 2011

MOZ032-039-040-272345-
CHARITON MO-HOWARD MO-SALINE MO-
521 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...SALINE
AND NORTHWESTERN HOWARD COUNTIES UNTIL 545 PM CST...

AT 516 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SLATER...GLASGOW...SALISBURY...KEYTESVILLE...ARMSTRONG...GILLIAM
  AND DALTON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3903 9319 3915 9335 3957 9281 3935 9271
      3933 9271 3932 9270 3925 9267
TIME...MOT...LOC 2321Z 225DEG 48KT 3916 9318

CDB
Special weather statement, Feb 27, 5:37 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
537 PM CST SUN FEB 27 2011

MOZ025-033-280000-
MACON MO-RANDOLPH MO-
537 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON AND NORTHERN
RANDOLPH COUNTIES UNTIL 600 PM CST...

AT 534 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CAIRO...OR 8 MILES NORTH OF
HUNTSVILLE...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JACKSONVILLE AND EXCELLO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3946 9255 3960 9271 3980 9231 3952 9230
TIME...MOT...LOC 2337Z 237DEG 44KT 3957 9250

CDB
Special weather statement, Feb 27, 5:40 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 PM CST SUN FEB 27 2011

MOZ032-033-040-280030-
CHARITON MO-HOWARD MO-RANDOLPH MO-
540 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...RANDOLPH
AND NORTHERN HOWARD COUNTIES UNTIL 630 PM CST...

AT 538 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLASGOW...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SALISBURY...HUNTSVILLE...MOBERLY...ARMSTRONG...CAIRO...CLIFTON HILL
  AND JACKSONVILLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3921 9282 3935 9294 3961 9247 3961 9231
      3940 9231
TIME...MOT...LOC 2340Z 240DEG 50KT 3931 9282

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:15 PM CSTDense Fog AdvisoryEAXBates, Caldwell, Carroll, Cass, Chariton, Clay and 15 more20 hr
Feb 27, 10:08 AM CSTFlood WatchEAXAdair, Bates, Buchanan, Caldwell, Carroll, Cass and 21 more13 hr
Feb 27, 3:12 PM CSTRiver Flood WarningEAXCooper28 hr
Feb 27, 3:51 PM CSTSevere Thunderstorm WarningEAXCass39 min
Feb 27, 4:20 PM CSTAreal Flood AdvisoryEAXBates, Cass, Clay, Jackson, Platte7 hr
Feb 27, 4:21 PM CSTSpecial Weather StatementEAXJohnson39 min
Feb 27, 4:43 PM CSTAreal Flood AdvisoryEAXCaldwell, Carroll, Daviess, Jackson, Johnson, Lafayette and 5 more6 hr
Feb 27, 4:50 PM CSTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline25 min
Feb 27, 4:54 PM CSTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette51 min
Feb 27, 5:07 PM CSTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Linn, Macon, Randolph and 1 more6 hr
Feb 27, 5:21 PM CSTSpecial Weather StatementEAXSaline24 min
Feb 27, 5:37 PM CSTSpecial Weather StatementEAXRandolph23 min
Feb 27, 5:40 PM CSTSpecial Weather StatementEAXRandolph50 min
Feb 27, 5:43 PM CSTRiver Flood WarningEAXCass, Henry, Johnson45 hr
Feb 27, 5:43 PM CSTRiver Flood WarningEAXJohnson, Pettis39 hr
Feb 27, 5:43 PM CSTRiver Flood WarningEAXBates, Cass, Henry45 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.